MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-2011
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 02-020-11-0320 - truliant ps cem fem ps cem right sz 2: 5232250; 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t: 5099979; 200-07-35 - advanced patella 35mm 3 peg implant: 5258072; 201-78-82 - collar fixation pin 2pk 40mm, quick release: 5249209; 201-78-89 - 3" drill bit, mod.Hex 2 pack: 5221157; 201-78-89 - 3" drill bit, mod.Hex 2 pack: 5221161; 201-78-89 - 3" drill bit, mod.Hex 2 pack: 5221164.
 
Event or Problem Description
As reported by the exactech truliant knee clinical study, the 70 year old male patient had an initial right tka on (b)(6) 2018 and presented with ligament laxity 2 year(s) and 2 month(s) post initial procedure on (b)(6) 2022.The patient complained of pain and instability.Rx'd hinged knee brace for ligament laxity causing slight bilateral opening.The case report form indicates that this event is definitely not related to the device and definitely related to the procedure.The report also indicates that the action of prescribing a hinged knee brace was taken and the outcome was resolved on (b)(6) 2022.Due to clinical study, no devices will be returned for evaluation.
 
Additional Manufacturer Narrative
B3: occurred in 2022 - specific date unknown.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Instability is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville 32653
3523771140
MDR Report Key18637116
Report Number1038671-2024-00150
Device Sequence Number20815823
Product Code JWH
UDI-Device Identifier10885862304087
UDI-Public10885862304087
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Catalogue Number02-022-35-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date02/03/2024
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age70 YR
Patient SexFemale
Patient Weight100 KG
Patient RaceWhite